| Model Number |
176613 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: b5, g3, h6 (fdp, ime and imf codes) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during an exploration after the installation of a bypass with reduction of the gastric reservoir, when the retractor was used during handling, it cracked lengthwise.Another one was used to resolve the issue.There was a loss of time.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during an exploration after the installation of a bypass, when the retractor was used during handling, it cracked lengthwise.Another one was used to resolve the issue.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the handle of the device was cracked lengthwise.Functional testing found that the handle was actuated and the fans of the paddle opened and closed properly.It was reported that the instrument broke.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.This issue can occur if the device is exposed to an excessive or improper force.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.The instructions included with this device provide the following guidance: endoscopic procedures should be performed only by physicians having adequate training and familiarity with endoscopic techniques.Consult the medical literature relative to complications, hazards and techniques, prior to performing endoscopic procedures.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.